# SDR DL76L070713

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 49,758 hours, 7,444 cycles
- Engine: Pwa PW4060
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 341080108
- Part serial: 92012636
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

CAPT ALT INOP FAILED AT 13,000'.  REMOVED AND REPLACED CAPT'S ALT INDICATOR PER MM 34-13-01-004-001.  TEST OK PER MM.  TEST ON ADC 1 AND 2 ALSO OK.
